# SDR IPXA2021061170415

- Difficulty date: June 10, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 23,056 hours, 14,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW ENTRY DOOR WILL NOT CLOSE / LATCH WITH EXTERIOR HANDLE.   L1 DOOR PLACED UNDER MEL 52-11-01-2-4. DMP CARRIED OUT. PLACARD INSTALLED. M746965 APPLIED.TORQUED LOOSE NUTS ON MAIN ENTRYWAY DOOR EXTERIOR HANDLE FLAP ASSY ITEM # 550. IAW CMM 52-11-11-410-040-A01.  CHECKED EXTERIOR CONTROL HANDLE FOR CORRECT OPERATION, REF AMM 52-10-20. NO RIGGING OF DOOR WAS NECESSARY.
